Couldn't find what you looking for?

TRY OUR SEARCH!

I am on Ortho-Novum 1/35 and I am experiencing some irregular bleeding. My period isn't due for another 8 days and me and my boyfriend have been having unprotected sex. The bleeding isn't like a period. It is a brownish color and usually comes with some clear discharge. It is lighter than a normal period but it has lasted 4 days now and isn't as light as most of these people seem to be experiencing.

Loading...

Is this your first month on the pill? Or your first 2-3 months?

MANY women experience odd and irregular bleeding while on their first few packs of pills, it is 100% normal. You will also experience bleeding if you miss pills, or take them later than usual.

Your body has tog et used to its new schedule.
Reply

Loading...

I've been on this birth control for 5 months and have never experienced any problems with it.
Reply

Loading...

I see..Have you taken the pill late, or missed a day anytime this cycle?

You may need to just weather the spotting out, as it is considered within in normal ranges to have occasional spotting.

Have you used any herbal supplements or antibiotics?
Reply

Loading...

Yes I have been on antibiotics and I have missed a pill but it didn't start until after I stopped taking the antibiotics and it started the day after I missed a pill but usually I have to miss more than one pill in a row in order to make me start bleeding and as soon as I make up the pills it usually stops the same day but this has gone on for five days and it finally did stop tonight. My boyfriend is worried that I am having a miscarriage or something but to my knowledge I don't even think I'm pregnant and my last period was September 11 so its to early to test it yet.
Reply

Loading...

ANTIBIOTICS REDUCE the effectiveness of the PILL, putting you at risk for pregnancy..

Antibiotics reduce the amount of hormones in your bloodstream, so by taking the antibiotic it was similar to missing a few pills..
Reply

Loading...

So do you think I'm pregnant or do you think its just bleeding from missing pills??
Reply

Loading...

Pregnancy is not an instant thing, it takes up to 2 full weeks after 'questionable' sex or birth control mishap to know if you are pregnant.

Antibiotics reduce the effectiveness, they do not 'cancel the pill out, so while you are at risk, the risk can be considered low.

On your next period, take a pregnancy test =) When you take a pregnancy test while on your 'period week' it is accurate. Some women do bleed LIGHTLY during early pregnancy, so sometimes they do not know if it is a real period or not.
Reply

Loading...

The bleeding stopped last night but now it has started again so what does that mean?
Reply

Loading...

It is normal, and you will most likely bleed all the way through your period, and your bleeding will most likely straighten itself out during your period week. When you start your next pack it should all resolve..But due to your circumstances this is normal.
Reply

Loading...

Just wanted to let you know you were not alone. I'm going through the same thing right now. Got period over a week before it was due. Very strange. I wonder what is going to happen when period actually IS due.
Reply

Loading...

i had the same problem that the girl above described. i started bleeding and it was brown with discharge. i even had taken antibiotics but that was a few weeks before. i have been on ortho tricyclen for a long time so it is not new for me. i am concerned because the bleeding has not stopped. it has now been over 3 weeks and it is getting quite heavy. i am confused how i an bleeding this much while on the pill.
Reply

Loading...

Im experencing the same exact thing! What can I do to make it stop? Do I have some kind of disease? What does it mean?
Reply

Loading...

I have been using the pill for 3 years, and last month i suddenly got my period half way through a pack.
so i waited 5 days till my period was over, and i only started the new pack on the day i would normally do so.
do you think i need a check up?
thanks
sarah
Reply

Loading...

the past three times i have had unprotected sex with my boyfriend, i have bled. the first time it was kind of a lot of blood, the next two times it was a little less. i have just started using birth control, about a week and a few days ago, so i literally just started. could i be bleeding because of the birth control?
i just dont get it because i only bleed after i have sex and no other time, can the bleeding still be because of the birth control?
Reply

Loading...